# SDR HALA2017122100310

- Difficulty date: December 20, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 16,132 hours, 2,518 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Taxi
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TAXI, THE LEFT NOSE TAXI LIGHT CIRCUIT BREAKER TRIPPED. OPS CHECKED THE  LEFT TAXI LIGHT GOOD. FOUND THE CIRCUIT BREAKER IS FOR RIGHT NOSE TAXI TAKE OFF LIGHT. SUSPECT THE ASSEMBLY WAS BAD. SMELLED ELECTRICAL BURNING ODOR FROM ASSEMBLY.
